# SDR 96UAL900020

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Imbalance
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT REQUIRES 3 UNITS OF AILERON TRIM FOR LEVEL FLIGHT.  FLIGHT DIVERTED TO RAP DUE TO AIRCRAFT DEVELOPED FUEL IMBALANCE EN ROUTE.  CAUSE OF UNBALANCE UNDETERMINED.  MAINTENANCE CHECKED FUEL TANKS WITH DRIPSTICKS AND FOUND A DIFFERENCE OF ONLY 1,000 POUNDS.
